# SDR AALA2020060549009

- Difficulty date: June 3, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 21,288 hours, 8,241 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367405300000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - DELAMINATED FLOOR PANEL 151HF, AFT CARGO COMPARTMENT.  AFT CARGO FLOOR PANELS REPLACED PER EO 5317E211-002.
